# SDR UALA2011071303529

- Difficulty date: July 13, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 35,798 hours, 14,551 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Faulty
- Location: Emerency Lght
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COME ON WITH SWITCH OFF WHEN POWER IS REMOVED FROM AIRPLANE.  JUMPERED SOCKET "S" OF CONNECTOR 2423VC TO GND AND EMERGENCY LIGHT SHUTS OFF.  PANEL FOR EMERGENCY LIGHT SWITCH AND OLD SWITCH 4WL UNSECURED IN A/C.  REPLACED SWITCH, NO HELP.  REPLACED CONTROL MODULE AFT LT DOOR, ALL CHECKS OK NOW.
